# SDR CA030826001

- Difficulty date: July 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,567 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 85355041
- Condition: Failed
- Location: Wing Locker
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT OUT OF FL270 AND DESCENDING THRU FL240 THE LT WING LOCKER OPENED IN FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT. WING LOCKER INSPECTED FOR DAMAGE, NO DAMAGED NOTED. TWO LOCKING LATCHES WERE STILL IN THE CLOSED POSITION. AIRCRAFT RETURNED TO BASE. MAINT FURTHER INSPECTED LATCHING SYSTEM, NO FAULTS NOTED. KEY LOCK WAS NOT USED AT TIME OF FLIGHT. COMPANY PROCEDURE WILL CHANGE TO USEKEY LOCK ON WING LOCKERS.
